Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/12226

Title: Bicrossproducts of multiplier Hopf algebras
Authors: DELVAUX, Lydia
Van Daele, A.
Wang, S. H.
Issue Date: 2011
Citation: JOURNAL OF ALGEBRA, 343 (1). p. 11-36
Abstract: In this paper, we generalize Majid's bicrossproduct construction. We start with a pair (A, B) of two regular multiplier Hopf algebras. We assume that B is a right A-module algebra and that A is a left B-comodule coalgebra. The right action of A on B gives rise to the smash product A # B. The left coaction of B on A gives a possible coproduct Delta(#) on A # B. We discuss in detail the necessary compatibility conditions between the action and the coaction for Delta(#) to be a proper coproduct on A # B. The result is again a regular multiplier Hopf algebra. Majid's construction is obtained when we have Hopf algebras. We also look at the dual case, constructed from a pair (C, D) of regular multiplier Hopf algebras where now C is a left D-module algebra while D is a right C-comodule coalgebra. We show that indeed, these two constructions are dual to each other in the sense that a natural pairing of A with C and of B with D yields a duality between A # B and the smash product C # D. We show that the bicrossproduct of an algebraic quantum group is again an algebraic quantum group (i.e. a regular multiplier Hopf algebra with integrals). The *-algebra case is also considered. Some special cases are treated and they are related with other constructions available in the literature. The basic example, coming from a (not necessarily finite) group G with two subgroups H and K such that G = KH and H boolean AND K = (e) (where e is the identity of G) is used to illustrate our theory. More examples will be considered in forthcoming papers on the subject. 2011 (C) Elsevier Inc. All rights reserved.
Notes: [Van Daele, A] Katholieke Univ Leuven, Dept Math, B-3001 Heverlee, Belgium [Delvaux, L] Hasselt Univ, Dept Math, B-3590 Diepenbeek, Belgium [Wang, SH] Southeast Univ, Dept Math, Nanjing 210096, Peoples R China Lydia.Delvaux@uhasselt.be; Alfons.VanDaele@wis.kuleuven.be; shuanhwang@seu.edu.cn
URI: http://hdl.handle.net/1942/12226
DOI: 10.1016/j.jalgebra.2011.06.029
ISI #: 000294143900002
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version257.89 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.